Hail, El Paso
- When
- June 19, 7:16 PM MST to 7:21 PM MST
- Where
- El Paso County, 6 mi NNE of Peyton
- Measured
- 1 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 39.117, -104.433
2 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before the first event at Jun 19, 1:49 PM MST, 5 hours 27 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 249 PM MDT SUN JUN 19 2005 .SHORT TERM... (TONIGHT AND MONDAY) CURRENTLY...WARM RIDGE CONTINUES TO DOMINATE THE WEATHER OVER THE FORECAST AREA. AT 2PM PUEBLO DEW POINT WAS 29 AND LA JUNTA WAS 54. ISOLATED THUNDERSTORM DEVELOPED ALONG THAT BOUNDARY. MOIST PLUME SHOWING UP ON WATER VAPOR IMAGERY OVER WESTERN NEW MEXICO SPREADING INTO SOUTHERN COLORADO. SOUNDINGS SUGGEST BEST MOISTURE IS 500-300MB. TONIGHT...EVENING HOURS WILL SEE SOME ISOLATED DRY CONVECTION BUT IT WONT LAST LONG PAST SUNSET. LACK OF EVEN A WEAK SHORT WAVE SUGGESTS THAT THINGS WILL DIE DOWN AFTER SURFACE HEATING IS LOST. MAY SEE SOME PATCHY LOW CLOUDS OVER THE EAST WHERE DEW POINTS WILL STAY HIGH OVERNIGHT. ...MONDAY...HELD CLOSE TO EXISTING FORECAST. TEMPTATION TO ADD LOW POPS TO MOUNTAIN AREAS FOR LATE MONDAY AFTERNOON. ETA HAS BEEN TOO AGGRESSIVE WITH THE POPS AND CLOUDS OVER THE PAST FEW RUNS. MEANWHILE THE NORMALLY WET GFS HAS HELD POPS TO NEAR ZERO. IF ANYTHING DEVELOPS IT WILL BE OVER THE HIGHER TERRAIN OF THE SOUTHWEST MOUNTAINS. TIMING OF ANY SHORT WAVE FEATURE WILL BE VERY DIFFICULT AS THE TRAVEL AROUND THE OUTER EDGES OF THE UPPER RIDGE. ETA-12 IS TOO NOISY BUT GFS DOES SHOW A WEAK SHORTWAVE MOVING ACROSS SOUTHWEST MOUNTAINS LATE MONDAY. .LONG TERM... (MONDAY NIGHT THROUGH NEXT SATURDAY) WEATHER ISSUES ARE TEMPERATURES AND LOW GRADE POPS. MONDAY NIGHT...MID TO HIGH LEVEL MOISTURE DEPICTED BY MODELS...BUT WITH GOING NIL POPS FOR MONDAY AFTERNOON...DECIDED TO GO WITH POPS LESS THAN THOSE WHICH WOULD GENERATE WORDING IN ZONE FORECAST PRODUCT. TUESDAY THROUGH THURSDAY...STRONG UPPER RIDGE ENTRENCHED OVER COLORADO...WITH SOME TRAPPED MOISTURE. UPSHOT WILL BE ISOLATED DIURNAL SHOWERS AND THUNDERSTORMS...MAINLY OVER THE HIGHER TERRAIN...AND LITTLE DAY TO DAY TEMPERATURE CHANGE. FRIDAY AND SATURDAY...RIDGE WEAKENS SOME AND MIGRATES OVER KANSAS... SO INHERITED ISOLATEDS THROUGHOUT THE ENTIRE AREA SEEMS RIGHT. WITH SLIGHTLY LOWER TEMPERATURES ALOFT AND MORE MOISTURE...SURFACE TEMPERATURES TRENDING DOWN LOOKS GOOD TOO. && .PUB WATCHES/WARNINGS/ADVISORIES...NONE. &&
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 645 AM MDT SUN JUN 19 2005 COZ058>089-093>099-201400- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7500 FT-CROWLEY COUNTY- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- EASTERN KIOWA COUNTY-EASTERN LAS ANIMAS COUNTY- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT-LA JUNTA VICINITY/OTERO COUNTY- LAMAR VICINITY/PROWERS COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-PIKES PEAK ABOVE 11000 FT- PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SOUTHERN SAN LUIS VALLEY- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SPRINGFIELD VICINITY/BACA COUNTY- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- WESTERN KIOWA COUNTY- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET-WET MOUNTAINS ABOVE 10000 FT- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- 645 AM MDT SUN JUN 19 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH NEXT SATURDAY. IN ADDITION TO THE VERY WARM TO HOT AFTERNOON JUNE TEMPERATURES... ISOLATED MAINLY AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS ARE EXPECTED BEGINNING TUESDAY AND THEN CONTINUING INTO SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.
The Denver radar (KFTG), 75 km away, was scanning. The volume nearest the first event began at 02:14 UTC.
2 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Colorado in 2005Every state in 2005This day in weather historyWarnings in Colorado, June 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5455378, 5455379.